| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 3 months after the primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (from 10mm to 17mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 3 february 2023.Lot 188998: (b)(4) items manufactured and released on 04-feb-2019.Expiration date: 2024-jan-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.